Non-probabilistic reliability analysis of retaining walls based on interval theory

被引:0
|
作者
Geotechnical Engineering Institute, Hunan University, Changsha 410082, China [1 ]
机构
来源
Yantu Gongcheng Xuebao | 2008年 / 4卷 / 467-472期
关键词
Retaining walls;
D O I
暂无
中图分类号
学科分类号
摘要
引用
收藏
相关论文
共 50 条
  • [1] Theoretical analysis of non-probabilistic reliability based on interval model
    Chen, Xu-Yong
    Fan, Jian-Ping
    Bian, Xiao-Ya
    [J]. ACTA MECHANICA SOLIDA SINICA, 2017, 30 (06) : 638 - 646
  • [2] Theoretical analysis of non-probabilistic reliability based on interval model
    Xu-Yong Chen
    Jian-Ping Fanb
    Xiao-Ya Bian
    [J]. Acta Mechanica Solida Sinica, 2017, 30 : 638 - 646
  • [3] Theoretical analysis of non-probabilistic reliability based on interval model
    Xu-Yong Chen
    Jian-Ping Fan
    Xiao-Ya Bian
    [J]. Acta Mechanica Solida Sinica, 2017, 30 (06) : 638 - 646
  • [4] Non-Probabilistic Reliability Research on Slope Stability Based on Interval Analysis
    Lu Xiaochun
    Gan Liang
    [J]. CIVIL, STRUCTURAL AND ENVIRONMENTAL ENGINEERING, PTS 1-4, 2014, 838-841 : 835 - 839
  • [5] Non-probabilistic Reliability Analysis Based on Interval Interference & Disjoint Model
    Liu, Xiao
    Xu, Gening
    Yang, Ping
    [J]. PRODUCT DESIGN AND MANUFACTURING, 2011, 338 : 166 - +
  • [6] Non-probabilistic fuzzy reliability analysis of pile foundation stability by interval theory
    Cao Wen-gui
    Zhang Yong-jie
    Zhao Ming-hua
    [J]. JOURNAL OF CENTRAL SOUTH UNIVERSITY OF TECHNOLOGY, 2007, 14 (06): : 864 - 869
  • [7] Non-probabilistic fuzzy reliability analysis of pile foundation stability by interval theory
    Wen-gui Cao
    Yong-jie Zhang
    Ming-hua Zhao
    [J]. Journal of Central South University of Technology, 2007, 14 : 864 - 869
  • [8] Non-probabilistic fuzzy reliability analysis of pile foundation stability by interval theory
    曹文贵
    张永杰
    赵明华
    [J]. Journal of Central South University, 2007, (06) : 864 - 869
  • [9] Research on the non-probabilistic reliability based on interval model
    Zhang, Airong
    Liu, Xiao
    [J]. PROGRESS IN STRUCTURE, PTS 1-4, 2012, 166-169 : 1908 - 1912
  • [10] A new method for structural non-probabilistic reliability analysis based on interval analysis
    Gou, Xing-wang
    Li, Ai-jun
    Luo, La-quan
    Wang, Chang-qing
    [J]. MULTIDISCIPLINE MODELING IN MATERIALS AND STRUCTURES, 2016, 12 (01) : 73 - 79